Tesco Ibuprofen Gel 35G

Tesco Ibuprofen Gel 35G
£ 1.85
£5.29/100g
  • Ibuprofen Gel is a pain relieving gel to be applied to the skin. It is used for the relief of • Rheumatic pain (pain caused by problems with muscles, tendons, joints or bones) • Muscular aches and pains • Pain from strains and sprains • Backache • Lumbago (lower back pain) • Fibrositis (muscle tenderness or stiffness).
  • Pack size: 35G

Information

Ingredients

The Mentholatum Company Limited, 1 Redwood Avenue, Peel Park Campus, East Kilbride, G74 5PE, UK

Storage

Store below 25 degrees centigrade Store in a cool, dry place Replace cap tightly after use Store below 25 degrees centigrade

Produce of

Produced in the U.K., Produced in the U.K.

Preparation and Usage

  • Ibuprofen Gel is for adults and children over 14 years old. Not recommended for children under 14 years of age. Use 1-4 cm of gel up to a maximum of 3 times a day. Product licence holder: The Mentholatum Co Ltd, 1 Redwood Avenue, East Kilbride, G74 5PE
  • Before use read the enclosed leaflet carefully. Apply the gel over the affected area and massage gently until absorbed. Repeat as necessary, up to a maximum of three times a day. Not to be repeated more frequently than every four hours. For each application use about 10 to 40mm (1/2 to 1 1/2 inches) of the gel (containing about 50 to 125mg Ibuprofen) If no improvement is seen after two weeks, consult your doctor. For external use only.

Warnings

  • Harmful if swallowed.,
  • Keep out of reach of children.,
  • IF SWALLOWED:,
  • Get medical advice/attention.

Return to

  • Tesco Stores Ltd.,
  • Welwyn Garden City AL7 1GA,
  • U.K

Net Contents

35g e

Safety information

View more safety information

Harmful if swallowed., Keep out of reach of children., IF SWALLOWED:, Get medical advice/attention.

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2020

2 Reviews

Average of 3 stars

Help other customers like you

Good pain relief.

5 stars

For back, shoulder, neck, calve pain, nice cooling effect, a little goes a long way, decent price.

Says on box refer to enclosed leaflet. Says on tub

1 stars

Says on box refer to enclosed leaflet. Says on tube refer to enclosed leaflet. Guess what-no leaflet.

Usually bought next

£ 0.50
£0.03/each
£ 0.65
£0.04/each
£ 2.00
£0.13/each
£ 3.00
£4.48/100g

Basket

Products you add to your basket will appear here